# SDR SWAA2023032416605

- Difficulty date: March 15, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 45,114 hours, 27,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY LIGHT AT SEAT 8DEF DEFECTIVE.<[01] RELAMPED OVERHEAD BIN EMERGENCY LIGHT AT SEAT 8DEF AS PER REF B737 AMM 33-51-03-960-801. TEST OK.;[02] VERIFIED STEP 1.
